# SDR FDEA202412191819

- Difficulty date: December 19, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 76,000 hours, 17,173 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Limit Switch
- Part number: H2028B
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

3103:  CABIN DOOR FWD L ZERO BOTTLE PRESSURE AND WILL NOT OPERATE ELECTRICALLY.  FOUND L-1 DOOR UP LIMIT SWITCH S1-592 STICKING.  REMOVED AND REPLACED WITH NEW SWITCH MPN H20-28B.  DOOR OPS CHECK GOOD A/C OK FOR SERVICE.
